# SDR ASAA2018022023658

- Difficulty date: February 20, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,685 hours, 11,693 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Knob
- Condition: Failed
- Location: Fmc
- Part time: 63,333 hours, 26,642 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN`S FMC BRIGHTNESS DOES NOT HAVE DIM TO BRIGHT STOPS.  KNOB TURNS THRU DIM TO BRIGHT TO DIM.  ACFT GROUNDED.  REMOVED AND REPLACED MCDU IAW AMM 34-61-01, GROUND VERIFICATION TEST PASSED.
